# SDR DALA2021123008174

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON WINDSHIELD FRAME RH SIDE, CRACK LENGTH: 0.200 INCH, CRA CK AT 11 O CLOCK . AD 2020-17-03/ WORKCARD 5311-01226-01. REQUESTING R EPAIR DISPOSITION. REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT. SIDE AS PER ER/A 595453-14AD REV. ORIGINAL AND PRI 595453-14ADREV.0 AND REV .1 APPROVED DATE 28 DEC 21 FOR TIME CONTROLLED ITEM SECTION DTE SEE LOG PAGE 2067170. ER/A 595453-14AD REV.ORIGINAL HAS BEEN COMPLIED WITH PRI 595453- 14AD REV.0 AND REV.1 MATCHES RII INSPECTION COMPLETE 0644429 AE238QC JOB COMPLETE ASSOCIATED ER/A 00-595453 ADDED FOR AC 3263. (LP#2068330)
